# SDR SWIA2020013148033

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 34,012 hours, 21,573 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Defective
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT AT 34000 FEET. HEARD A POP FROM NOSE OF AIRCRAFT. 2-3 SECONDS LATER, GEAR DISAGREE WARNING MESSAGE. WOW INPUT CAUTION. WOW OUTPUT CAUTION. PROX SYS CHAN CAUTION. L FADEC FAULT 2 STATUS MESSAGE. R FADEC FAULT 2 STATUS MESSAGE. IB GND SPLR FAULT STATUS MESSAGE  FLIGHT 3705 - CLOSEDREMOVED AND REPLACED THE PROXIMITY ELECTRONICS CONTROL UNIT PSEU WITH A SERVICEABLE UNIT IN REFERENCE TO CRJ-900 AMM. JACKED AIRCRAFT , REFERENCE CRJ-900 AMM.  PERFORMED NUMEROUS GEAR SWINGS AND NO DISCREPANCIES WERE NOTED. PERFORMED POWER UP TEST OF THE LANDING GEAR PSS IN REFERENCE TO CRJ-900 AMM. NO FAULTS FOUND. NO OTHER HISTORY NOTED. NO MDC MESSAGES OR EICAS MESSAGES POSTED. OK FOR CONTINUED SERVICE AT THIS TIME.
